March 10, 2017

person-918684_640

On March 5, 2017 I’ve noticed some acne trying to sprout. Only a few though. Must be the effects of the recent testosterone (T) shot. But one of them was deep and painful, so called cystic acne. In my little Google adventure on how to deal with that kind of acne I ended up discovering something great. Apparently, Vick’s VapoRub works wonders! I mean, I’ve tried and tested it, and within the first day already it started to disappear.

Other than that, no more acne has been appearing. My other products with tea tree oil must be responsible for this amazingly clear skin, despite T. At least, that’s my conclusion. I religiously use these products twice a day, so it must be working. But it might change after my next visit to the doctor when I get my next batch of T and a dose adjustment after a blood test.

On March 8, 2017 I had difficulty talking. Mostly difficulty talking loudly. My voice was being quite strange. It’s as if I just didn’t know how to talk anymore. My voice was also disappearing at times. I guess, I actually don’t know how to talk. Not with this voice that is transforming. It just works differently.

On March 10, 2017 I’ve observed more hair covering my body. My voice felt more steady, but it’s still difficult to talk properly. I guess, it will take a while for me to master this. Nothing else significant has been happening, except for the fact that the period has been gone since end of January. It’s actually great. And I hope it won’t return.

Let’s see what else the future will bring.

#JourneyToMyself

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s